Поле DC | Значение | Язык |
dc.contributor.author | Vasilyev, A. V. | - |
dc.contributor.author | Vasilyev, V. B. | - |
dc.date.accessioned | 2021-01-15T12:26:59Z | - |
dc.date.available | 2021-01-15T12:26:59Z | - |
dc.date.issued | 2016 | - |
dc.identifier.citation | Vasilyev, A. V. Difference equations in a multidimensional space / A.V. Vasilyev, V. B. Vasilyev // Mathematical Modelling and Analysis. - 2016. - Vol.21, №3. - P. 336-349. | - |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/36914 | - |
dc.description.abstract | One considers a general difference equation in a multidimensional space with continuous coefficients in the space of integrable functions. Necessary and suf- ficient conditions for a Fredholm property are obtained with a help of the Fourier transform and the Riemann boundary value problem. For simplest cases solvability conditions and formula of a general solution for the difference equation are given | - |
dc.language.iso | en | - |
dc.rights | 2-s2.0-84976532252 | - |
dc.subject | difference equation | - |
dc.subject | singular integral equation | - |
dc.subject | symbol | - |
dc.subject | index | - |
dc.subject | Riemann boundary value problem | - |
dc.subject | multidimensional space | - |
dc.title | Difference equations in a multidimensional space | - |
dc.type | Article | - |
dc.identifier.citationpublication | Mathematical Modelling and Analysis | - |
dc.identifier.citationnumber | 3 | - |
dc.identifier.citationvolume | 21 | - |
dc.identifier.citationfirstpage | 336 | - |
dc.identifier.citationendpage | 349 | - |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|